MathSciNet Relay Station
MathSciNet bibliographic data
MR88699 46.2X
Butler, John On the normality of an analytic operator. Proc. Amer. Math. Soc. 8 (1957), 733–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement